Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Onset of jaundice in regards to Reyataz
Aug 13, 2006

I just switched from Kaletra to Reyataz and Norvir to see if the change might slow any lipo that seems to be taking place. I just finished my 1st two weeks after changing (I'm also taking Viread and Ziagen) and there seems to be no sign of jaundice yet. Is it safe to say I probably won't develop jaundice or can it take longer to develop with some people. When would be the cutoff point at which a person can feel confident that jaundice won't kick in? Thanks again for taking and answering all of these questions, it's appreciated more than you will know.

Response from Dr. Conway

Most of the time, the jaundice develops early (in the first 6 weeks or so). Often, it can only be detected by blood tests as an elevated bilirubin level, and it will not really show up on your skin or in your eyes. It may develop temporarily later on if you were to develop some other illness (such as a cold or other minor condition), but it would then disappear again when this illness resolved.



Previous
HIV
Next
oxygen and HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement